International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 2, Part A

Modified hybrid fuzzy algebra: MF-Algebra


Author(s): S Hariharan, Vijayalakshmi S, Mohan J, Akila S, Nithya A, Muthukumar R and Dr. J Ravi

Abstract: The principles of modified hybrid fuzzy algebras (MF-Algebra) are introduced in this study. The notions of hybrid fuzzy algebra and several properties related to these ideas are investigated. This work investigates the connections between fuzzy algebra and fuzzy subalgebra.

DOI: 10.22271/maths.2023.v8.i2a.942

Pages: 34-38 | Views: 280 | Downloads: 15

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
S Hariharan, Vijayalakshmi S, Mohan J, Akila S, Nithya A, Muthukumar R, Dr. J Ravi. Modified hybrid fuzzy algebra: MF-Algebra. Int J Stat Appl Math 2023;8(2):34-38. DOI: 10.22271/maths.2023.v8.i2a.942

Call for book chapter
International Journal of Statistics and Applied Mathematics